Sin, Peter Extensions of simple modules for \(Sp_ 4(2^ n)\) and \(Suz(2^ m)\). (English) Zbl 0723.20021 Bull. Lond. Math. Soc. 24, No. 2, 159-164 (1992). Reviewer: P.Sin (Gainesville) MSC: 20G05 20C20 20C33 20G40 PDF BibTeX XML Cite \textit{P. Sin}, Bull. Lond. Math. Soc. 24, No. 2, 159--164 (1992; Zbl 0723.20021) Full Text: DOI
Lyons, Terry; Röckner, Michael A note on tightness of capacities associated with Dirichlet forms. (English) Zbl 0781.60063 Bull. Lond. Math. Soc. 24, No. 2, 181-184 (1992). Reviewer: M.Röckner (Bonn) MSC: 60J45 31C25 60B11 60G17 60J40 PDF BibTeX XML Cite \textit{T. Lyons} and \textit{M. Röckner}, Bull. Lond. Math. Soc. 24, No. 2, 181--184 (1992; Zbl 0781.60063) Full Text: DOI
Smyth, Brian; Xavier, Frederico A sharp geometric estimate for the index of an umbilic on a smooth surface. (English) Zbl 0763.53007 Bull. Lond. Math. Soc. 24, No. 2, 176-180 (1992). Reviewer: B.-Y.Chen (East Lansing) MSC: 53A05 PDF BibTeX XML Cite \textit{B. Smyth} and \textit{F. Xavier}, Bull. Lond. Math. Soc. 24, No. 2, 176--180 (1992; Zbl 0763.53007) Full Text: DOI
Little, Graham The spectral type of a symmetric analytic kernel. (English) Zbl 0763.45001 Bull. Lond. Math. Soc. 24, No. 2, 169-175 (1992). Reviewer: Sun Shanli (Changchun) MSC: 45C05 45P05 47G10 47B06 PDF BibTeX XML Cite \textit{G. Little}, Bull. Lond. Math. Soc. 24, No. 2, 169--175 (1992; Zbl 0763.45001) Full Text: DOI
Shelton, Brad The global dimension of rings of differential operators on projective spaces. (English) Zbl 0821.16032 Bull. Lond. Math. Soc. 24, No. 2, 148-158 (1992). Reviewer: M.P.Holland (Sheffield) MSC: 16S32 17B35 16E10 14F10 14H25 13N10 32C38 PDF BibTeX XML Cite \textit{B. Shelton}, Bull. Lond. Math. Soc. 24, No. 2, 148--158 (1992; Zbl 0821.16032) Full Text: DOI
Liu, H. Q.; Rivat, J. On the Pjateckii-Šapiro prime number theorem. (English) Zbl 0772.11032 Bull. Lond. Math. Soc. 24, No. 2, 143-147 (1992). Reviewer: A.Granville (Athens / Georgia) MSC: 11N05 PDF BibTeX XML Cite \textit{H. Q. Liu} and \textit{J. Rivat}, Bull. Lond. Math. Soc. 24, No. 2, 143--147 (1992; Zbl 0772.11032) Full Text: DOI
Sander, J. W. On prime divisors of binomial coefficients. (English) Zbl 0769.11009 Bull. Lond. Math. Soc. 24, No. 2, 140-142 (1992). Reviewer: A.Granville (Athens / Georgia) MSC: 11B65 11L07 PDF BibTeX XML Cite \textit{J. W. Sander}, Bull. Lond. Math. Soc. 24, No. 2, 140--142 (1992; Zbl 0769.11009) Full Text: DOI
Jech, Thomas Singular cardinal problem: Shelah’s theorem on \(2^{\aleph _ \omega}\). (English) Zbl 0771.03016 Bull. Lond. Math. Soc. 24, No. 2, 127-139 (1992). Reviewer: J.M.Plotkin (East Lansing) MSC: 03E10 PDF BibTeX XML Cite \textit{T. Jech}, Bull. Lond. Math. Soc. 24, No. 2, 127--139 (1992; Zbl 0771.03016) Full Text: DOI
Ronan, Mark Buildings: Main ideas and applications. II: Arithmetic groups, buildings and symmetric spaces. (English) Zbl 0786.51012 Bull. Lond. Math. Soc. 24, No. 2, 97-126 (1992). Reviewer: A.A.M.Cohen (Amsterdam) MSC: 51E24 20E42 51B25 PDF BibTeX XML Cite \textit{M. Ronan}, Bull. Lond. Math. Soc. 24, No. 2, 97--126 (1992; Zbl 0786.51012) Full Text: DOI
Leary, Ian James; Yagita, Nobuaki Some examples in the integral and Brown-Peterson cohomology of \(p\)-groups. (English) Zbl 0723.20029 Bull. Lond. Math. Soc. 24, No. 2, 165-168 (1992). Reviewer: I.J.Leary (London) MSC: 20J06 55N20 19A22 20D15 PDF BibTeX XML Cite \textit{I. J. Leary} and \textit{N. Yagita}, Bull. Lond. Math. Soc. 24, No. 2, 165--168 (1991; Zbl 0723.20029) Full Text: DOI arXiv